Voices told driver to let go of wheel…
As the morning commute began in Salt Lake City this morning a man called 911 to report he was hearing voices telling him to let go of his steering wheel and crash his truck as he neared the busiest section of freeway in the state. He obeyed those voices and rolled the truck. Amazingly it ended up being a single car accident and the man was not critically injured! Although he did become combative as emergency personnel tried to help him out of the vehicle.
I have long warned to look to Utah as one of the main microcosms of what is to come with the backlash from antidepressant use, due to the high rate of use of the drugs there. So here is yet another case indicating what the world has to look for in the near future.
I actually believe we have already seen many similar cases to this. But this may be the only time someone has called to report it before he did this.
Remember that ANY abrupt change in dose of an antidepressant can cause suicide, hostility or psychosis. Sounds like this man was experiencing all three of those. Had he recently started on an antidepressant or changed from one antidepressant to a new antidepressant or was his dose just increased or decreased abruptly (as was the case with Andrea Yates the day before she drowned her five children) or was he trying to discontinue his antidepressant too rapidly?
As more and more people lose medical benefits with the introduction of Obamacare we are going to see more and more of these cases as people will not be able to get new doctors quickly enough to maintain their meds or feel they must stop their meds because they no longer have coverage….the possibilities there are endless and deadly.
Of course once again all the public will be told is that the poor fellow was suffering “mental illness” NOT that he was suffering a reaction from his medication. The “mental illness” puts the blame on the patient and removes it from the drug company thus avoiding lawsuits. The media is complicit in the lie because if they are not they will lose their biggest advertisers….thus all the serotonin lies continue and we left to bury our dead.
Original article and video located here: http://www.ksl.com/?sid=28183252&nid=148&fm=most_popular&s_cid=popular-1
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: “Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, “Help! I Can’t Get Off My Antidepressant!”, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!
The FDA also now warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. These reactions can either come on very rapidly or even be delayed for months depending upon the adverse effects upon sleep patterns when the withdrawal is rapid! You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/
1,322 total views, 2 views today